# SDR EY2R9601137

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Mcauly D3AF32C35
- System (JASC): 6110 · Propeller Assembly
- Part: Pin
- Part number: A1896
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER PIN FOUND WITH CORROSION.
